Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lothar Heffter
Title: Einleitung in die Theorie der linearen Differentialgleichungen mit einer unabhängigen Variablen
Additional book information: Leipzig, Teubner, 1894. 8vo, XIV + 258 pp.

Review Information:

Reviewer: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 3 (1896), 86-92
American Mathematical Society